# SDR ABXA030288

- Difficulty date: July 21, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- Aircraft time: 55,123 hours, 58,656 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI, WHEN FIRST OFFICER PERFORMED TAXI CHECK LIST, THERE WAS A POPPING SOUND AND SPARKS EMITTING FROM THE OVERHEAD ON THE CAPTAIN'S SIDE.  REPLACED LEFT WINDSHIELD ANTI-ICE TEMPERATURE SENSOR WIRING IAW DC-9 MM 20-50-01-2.  OPS CHECKED GOOD.
